Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tracker00

Peeling normal after starting???

I just started the regimen 2 days ago using BP gel on about a 4th of my finger. On day 2 my skin started to peel off like I had been sunburned (which I havent). Is this normal for the regimen? Will it always been peeling?

Share this post


Link to post
Share on other sites

yes it is normal, its a pain though aye.

Once your skin gets used to having bp on it, it should go back to normal, but it sounds like it will take upwards to 2 weeks for that to happen (not sure cos I am on day 6 myself)

Share this post


Link to post
Share on other sites

yes, what they said! biggrin.gif

The peelies will go away, but it may take some time. So you have to kinda put up with them for a while doubt.gif However, after having been on the regimen for about 2 weeks, you should start using Eucerin skin renewal moisturizer. It contains a small amount of lactic acid, which will really help take care of the flakes!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×